Alert archive / New York / Wind Advisories in 2019
Wind Advisory 16, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Oct 26, 2019, 4:18 AM EDT for 8 counties in New York. It took effect at Oct 26, 2019, 11:00 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2019, 4:18 AM EDT (08:18 UTC)
- In effect from
- Oct 26, 2019, 11:00 PM EDT
- Expired
- Oct 27, 2019, 4:51 PM EDT
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY
The radar
The Buffalo radar (KBUF), 80 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
016 WWUS71 KBUF 260818 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 418 AM EDT Sat Oct 26 2019 NYZ019-085-261630- /O.NEW.KBUF.WI.Y.0016.191027T0300Z-191027T1800Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 418 AM EDT Sat Oct 26 2019 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SUNDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Chautauqua and Southern Erie counties. * WHEN...From 11 PM this evening to 2 PM EDT Sunday. * IMPACTS...Strong gusty winds could make driving on I-90 in high profile vehicles difficult and could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Apffel
6 follow-up statements
513 WWUS71 KBUF 261438 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1038 AM EDT Sat Oct 26 2019 NYZ019-085-262245- /O.CON.KBUF.WI.Y.0016.191027T0300Z-191027T1800Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 1038 AM EDT Sat Oct 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SUNDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Chautauqua and Southern Erie counties. * WHEN...From 11 PM this evening to 2 PM EDT Sunday. * IMPACTS...Strong gusty winds could make driving on I-90 in high profile vehicles difficult and could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JLA
454 WWUS71 KBUF 261611 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1211 PM EDT Sat Oct 26 2019 NYZ001>003-010-011-270015- /O.EXB.KBUF.WI.Y.0016.191027T1400Z-191027T2200Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, and Batavia 1211 PM EDT Sat Oct 26 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee counties. * WHEN...From 10 AM to 6 PM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ007-008-270015- /O.EXB.KBUF.WI.Y.0016.191027T1200Z-191027T2000Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 1211 PM EDT Sat Oct 26 2019 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM EDT SUNDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Jefferson and Lewis counties. * WHEN...From 8 AM to 4 PM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ019-085-270015- /O.EXT.KBUF.WI.Y.0016.191027T0300Z-191027T2200Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 1211 PM EDT Sat Oct 26 2019 ...WIND ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT SUNDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Chautauqua and Southern Erie counties. * WHEN...From 11 PM this evening to 6 PM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JLA
441 WWUS71 KBUF 262346 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 746 PM EDT Sat Oct 26 2019 NYZ019-085-270900- /O.CON.KBUF.WI.Y.0016.191027T0300Z-191027T2200Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 746 PM EDT Sat Oct 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT SUNDAY... * WHAT...South to southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Chautauqua and Southern Erie counties. * WHEN...From 11 PM this evening to 6 PM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ001>003-010-011-270900- /O.CON.KBUF.WI.Y.0016.191027T1400Z-191027T2200Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, and Batavia 746 PM EDT Sat Oct 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee counties. * WHEN...From 10 AM to 6 PM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ007-008-270900- /O.CON.KBUF.WI.Y.0016.191027T1200Z-191027T2000Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 746 PM EDT Sat Oct 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM EDT SUNDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Jefferson and Lewis counties. * WHEN...From 8 AM to 4 PM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JJR/JLA
839 WWUS71 KBUF 270759 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 359 AM EDT Sun Oct 27 2019 NYZ019-085-271600- /O.CON.KBUF.WI.Y.0016.000000T0000Z-191027T2200Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 359 AM EDT Sun Oct 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...South to southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Chautauqua and Southern Erie counties. * WHEN...Through 6 PM EDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ001>003-010-011-271600- /O.CON.KBUF.WI.Y.0016.191027T1400Z-191027T2200Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, and Batavia 359 AM EDT Sun Oct 27 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee counties. * WHEN...From 10 AM to 6 PM EDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ007-008-271600- /O.CON.KBUF.WI.Y.0016.191027T1200Z-191027T2000Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 359 AM EDT Sun Oct 27 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Jefferson and Lewis counties. * WHEN...From 8 AM to 4 PM EDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
054 WWUS71 KBUF 271330 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 930 AM EDT Sun Oct 27 2019 NYZ019-085-272130- /O.CON.KBUF.WI.Y.0016.000000T0000Z-191027T2200Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 930 AM EDT Sun Oct 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. The strongest winds will occur along the Lake Erie shoreline. * WHERE...Chautauqua and Southern Erie counties. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects such as holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ001>003-010-011-272130- /O.CON.KBUF.WI.Y.0016.191027T1400Z-191027T2200Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, and Batavia 930 AM EDT Sun Oct 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee counties. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects such as holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ007-008-272000- /O.CON.KBUF.WI.Y.0016.000000T0000Z-191027T2000Z/ Jefferson-Lewis- Including the cities of Watertown and Lowville 930 AM EDT Sun Oct 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Jefferson and Lewis counties. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JLA
573 WWUS71 KBUF 272051 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 451 PM EDT Sun Oct 27 2019 NYZ001>003-010-011-019-085-272200- /O.CAN.KBUF.WI.Y.0016.000000T0000Z-191027T2200Z/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Chautauqua- Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Jamestown, Orchard Park, and Springville 451 PM EDT Sun Oct 27 2019 ...WIND ADVISORY IS CANCELLED... Winds have fallen to below advisory levels and will continue to diminish through this evening, therefore the Wind Advisory has been cancelled. $$ JJR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Oct 26, 2:00 AM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Oct 26, 2:00 AM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 200 AM EDT Sat Oct 26 2019 .SYNOPSIS... High pressure will build across our region and provide fair weather for most of the day today. A moisture-laden area of low pressure will track across the eastern Great Lakes and bring a soaking rain to the region tonight into Sunday, along with windy conditions. In the wake of this system, high pressure will build across the area and bring a return to sunshine and above normal temperatures for Monday and Tuesday. && .NEAR TERM /THROUGH TODAY/... Early this morning, radar shows that lingering showers associated with an upper level jet streak have ended and this should leave dry weather which will last most of the day. There still is considerably cloud cover across the region and this should prevent or at least limit any fog from development. If there are significant breaks in the clouds, localized fog cannot be ruled out. Overnight lows will range from the upper 30s to lower 40s. After this, high pressure will build across the region this morning before moving into New England this afternoon. This will promote morning sunshine before the next system starts to again spread thickening/lowering clouds to western New York this afternoon. The vast majority of the daylight hours will be dry with the exception of far western New York where rain will begin to move in mid to late afternoon. Otherwise, temperatures will be near normal today with highs in the 50s. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... The remnants of Tropical Storm Olga will combine with a cold front and track north across the Mississippi Valley Saturday. Warm air advection will increase rapidly across Western and North Central NY Saturday evening as 40-50kt low-level jet approaches from the southwest. A southeasterly wind will increase as the pressure gradient tightens across the region overnight. While winds are breezy at the surface, an inversion will keep the core of the low-level jet from mixing to the surface. An exception will be along the Lake Erie shoreline, adjacent to the Chautauqua Ridge where downsloping may allow winds of 40-50 mph to get to the surface. Rain will spread across the region Saturday night with pockets of moderate rain as the surge of warm air from the south interacts with cooler easterly flow. At this time, the heaviest rainfall will extend from Lake Erie to Monroe and Wayne counties overnight. Low pressure will track north-northeast and across the Central Great Lakes Sunday morning. A dry slot will enter western NY and rain will become showery from west to east through the day. The closed mid- level low will become an open wave to the north-northwest by Sunday afternoon. The original surface low will weaken while low pressure off the southern New England coast deepens. By Sunday evening, showers will be coming to an end across the North Country. Total rainfall amounts will average an inch across the forecast area with amounts closer to 0.75 across the interior Southern Tier and Finger Lakes to 1.25 inches from Buffalo to Rochester to the Tug Hill region. This will be a soaking rain for the region however little hydrologic response is expected. High pressure moves into the region for Monday and Monday night and dry conditions are expected. Temperatures will be above normal Saturday night through Monday night with lows in the 40s and highs in the upper 50s to low 60s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Latest medium range guidance continues to struggle over far south and east the cold air settling into the Plains will make it into the Great Lakes, and if it interact with the southern stream energy working up toward the region. Early on in the period, there seems to be better agreement with ridging developing into the area Tuesday which will provide fair weather, before forecast confidence greatly deteriorates through the mid to late week period. The latest Euro is similar to the Canadian suggesting a further west and slower solution to the mid to late week storm system. These solutions hang back the upper level energy longer the GFS. The Euro is also stronger with the associated low than the other models. With so much uncertainty, at this stage of the forecast will lean toward continuity which has followed the slower Euro more closely. But with that said, there is plenty of uncertainty in the Wednesday through Friday time frame with several different outcomes that could occur, including lake effect precipitation and snow. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... Variable conditions through 12Z. There will be a fairly solid area of stratocumulus with cloud bases near 3k ft producing patchy MVFR conditions and localized IFR conditions across the higher Southern Tier terrain. Any prolonged clearing would potentially allow locally dense radiation fog to develop however this appears unlikely at any given location given how widespread the cloud cover is. Clouds will scatter out this morning as high pressure and drier air builds in. This will result in VFR flight conditions from 12Z-21Z. Rain will spread from SW-NE along the nose of a 60 kt LLJ and this will lower ceilings and visibility. This will eventually result in MVFR flight conditions at most locations and possibly IFR conditions at KJHW. This also will bring the potential for wind shear late tonight. Outlook... Sunday...Conditions improving to VFR with rain diminishing. Windy. Monday and Tuesday...VFR. Wednesday...VFR/MVFR with a chance of rain. && .MARINE... A weak pressure gradient will remain in place across the area through most of the day today...along with correspondingly minimal winds and waves. The next low pressure system will then push into the area tonight...bringing widespread rain and the likelihood of strong southeasterlies across the nearshore waters of Lake Erie. A trailing cold front will then cross the region on Sunday...with brisk westerlies likely following in its wake. At this point...it still appears that Small Craft Advisories will eventually be needed for both of these rounds of stronger winds. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Apffel NEAR TERM...Apffel SHORT TERM...HSK LONG TERM...TMA AVIATION...Apffel MARINE...Fries/JJR/Apffel
Hazardous weather outlook, Oct 25, 5:20 AM EDT, 22 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 520 AM EDT Fri Oct 25 2019 NYZ001>008-010>014-020-021-261000- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Cattaraugus- Allegany- 520 AM EDT Fri Oct 25 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-085-261000- Chautauqua-Southern Erie- 520 AM EDT Fri Oct 25 2019 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. South to southeast winds will increase Saturday night through Sunday morning. Winds may gust in the 40 to 50 mph range along the Lake Erie shore. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-261000- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 520 AM EDT Fri Oct 25 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 4:32 AM EDT | Gale Watch | BUF | 6 hr | |
| Oct 26, 4:32 AM EDT | Small Craft Advisory | BUF | 50 hr | |
| Oct 26, 10:36 AM EDT | Gale Warning | BUF | 31 hr |
Nearby
Wind Advisories in New York, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.